# SDR HALA2023081000170

- Difficulty date: August 9, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 48,549 hours, 7,563 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 54,725 hours, 15,981 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AFTER LANDING ENG 2 OIL CHIP DETECTED ILLUMINATED. PERFORMED TSM 79-80-00. REPLACED SCAVENGE OIL FILTER PER 79-22-45-920-801-A. OPS CHECK, LEAK CHECK OK. OK FOR SVC.
